# SDR ASMF201704018

- Difficulty date: April 28, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 43,331 hours, 22,520 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING LEFT ENGINE START, THE START VALVE OPEN LIGHT STAYS ON. MAINTENANCE PERFORMED OPERATIONAL TEST IAW AMM 80-11-00 NO SHOWING FAILURE, TESTED CORRECT.
